Ahlfors Theorems for Differential Forms

January 2010
Abstract & Applied Analysis;2010, p1
Academic Journal
No abstract available.


Related Articles

  • Traces of Sobolev functions on the Ahlfors sets of Carnot groups. Vodop'yanov, S. K.; Pupyshev, I. M. // Siberian Mathematical Journal;Nov2007, Vol. 48 Issue 6, p961 

    We prove the converse of the trace theorem for the functions of the Sobolev spaces W on a Carnot group on the regular closed subsets called Ahlfors d-sets (the direct trace theorem was obtained in one of our previous publications). The theorem generalizes Johnsson and Wallin�s results for...

  • ANOTHER PROOF OF THE LIOUVILLE THEOREM. Liu, Zhuomin // Annales Academiae Scientiarum Fennicae. Mathematica;2013, Vol. 38 Issue 1, p327 

    We provide another proof of the Liouville theorem that conformal mappings in the dimensions at least three are Möbius transformations under the assumption that the mapping is 1-quasiconformal. Our method employs the Ahlfors Cauchy-Riemann operator.

  • Remarks on a Lie Theorem on the Integrability of Differential Equations in Closed Form. Kozlov, V. // Differential Equations;Apr2005, Vol. 41 Issue 4, p588 

    This article presents the author's remarks on a Lie theorem on the integrability of differential equations in closed form. A classical Lie theorem says that the differential equation is integrable by quadratures. The Lie theorem is one of the key results in the problem of closed-form...

  • Removable Singularities of WJ-Differential Forms and Quasiregular Mappings. Martio, Olli; Miklyukov, Vladimir; Vuorinen, Matti // Boundary Value Problems;2008 Supplement, p1 

    A theorem on removable singularities of WT-differential forms is proved and applied to quasiregular mappings.

  • On the life and work of Lars Ahlfors. Lehto, Olli // Mathematical Intelligencer;Summer98, Vol. 20 Issue 3, p4 

    Pays tribute to mathematician, Professor Lars Valerian Ahlfors who died in October 1997 in Pittsfield, Massachusetts at the age of 89. Information on Ahlfors' career achievements; Where Ahlfors was educated; Description of Ahlfors character; Background information on Ahlfors.

  • Liouville Theorems for a Class of Linear Second-Order Operators with Nonnegative Characteristic Form. Kogoj, Alessia Elisabetta; Lanconelli, Ermanno // Boundary Value Problems;2008 Supplement, p1 

    We report on some Liouville-type theorems for a class of linear second-order partial differential equation with nonnegative characteristic form. The theorems we show improve our previous results.

  • Quasisymmetric parametrizations of two-dimensional metric planes. Wildrick, K. // Proceedings of the London Mathematical Society;Nov2008, Vol. 97 Issue 3, p783 

    The classical uniformization theorem states that any simply connected Riemann surface is conformally equivalent to the disk, the plane, or the sphere, each equipped with a standard conformal structure. We give a similar uniformization for Ahlfors 2-regular, linearly locally connected metric...

  • On the Singular Direction of Algebroidal Function. Shaohua Zhang; Daochun Sun // Southeast Asian Bulletin of Mathematics;2006, Vol. 30 Issue 6, p1179 

    In this paper, by using Ahlfors's Theorem, we establish an important inequality and prove that: for any finite and positive order ν- valued algebroidal function, there exists a ray arg z = φ0 such that (3) holds for all a ∈ C with 4ν exceptions at most.

  • ESTIMATES OF THE HYPERBOLIC METRIC ON THE TWICE PUNCTURED PLANE. Kim, Seong A.; Jinxi Ma; William Ma // Annales Academiae Scientiarum Fennicae. Mathematica;2015, Vol. 40 Issue 2, p875 

    We provide various estimates of the hyperbolic metric on the twice punctured plane C \{0,1} and apply them to improve Landau's Theorem. We also improve Ahlfors' upper bound for the hyperbolic metric on the twice punctured plane C \{0,1}.

  • Green's Formulas in Complex Analysis. Tarkhanov, N. N.; Shlapunov, A. A. // Journal of Mathematical Sciences;Apr2004, Vol. 120 Issue 6, p1868 

    Focuses on Green's formulas in complex analysis. Riemannian metric on the manifold X; Integral representations of differential forms; Discussion of related theorems and equations.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics